# SDR CALA2010062800310

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 365.25 BL 0 - RBL 10 FLOORBEAM UPPER SURFACE FOUND CORROSION.  CABIN LT STA 365.25 BL 0 - RBL10 FLOORBEAM UPPER FLANGE REPLACED AS PER SRM 53-00-51 REPAIR 5 FIG 201.
